Colorado, 2014Wildfire in Colorado, June 25 to 30, 2014
June 25 to 30, 2014 · NWS PUB · 1 event in 1 county or zone
A lightning-caused wildfire started late afternoon and eventually grew to 528 acres. Evacuations were called for, but no structures were lost.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A lightning-caused wildfire started late afternoon and eventually grew to 528 acres. Evacuations were called for, but no structures were lost. One heat related injury to a firefighter was reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 25, 2:48 PM MST, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 25, 2:48 PM MST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
348 PM MDT WED JUN 25 2014
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 348 PM MDT WED JUN 25 2014
...MOST STORMS STRUGGLING SO FAR...
SO FAR THIS AFTERNOON...STORMS HAVEN'T HAD A WHOLE LOT OF STRENGTH.
BELIEVE A COUPLE FACTORS CONTRIBUTING TO THIS. FIRST...A GOOD
AMOUNT OF RIDGING AND NOT VERY COLD AIR ALOFT IS KEEPING CONVECTION
FROM REACHING FULL POTENTIAL. SECOND...A CONSIDERABLE AMOUNT OF DRY
AIR IS WORKING IN FROM THE WEST AT THE MID AND UPPER LEVELS FROM
JUST BEHIND TODAY'S CONVECTION BACK WESTWARD INTO THE MOUNTAINS AND
VALLEYS. DEWPOINTS ACROSS WESTERN EL PASO COUNTY HAVE MIXED DOWN
INTO THE 30S AT THE PRESENT TIME. SO...THIS IS ALL PROBABLY TAKING
A TOLL ON CONVECTIVE STRENGTH TODAY. BUT...THERE ARE STILL SEVERAL
HOURS TO GO...AND SEVERAL MILES OF PLAINS TO CROSS. AS WE SAW LAST
EVENING...CONVECTION CAN AND DOES DEVELOP AND BECOME INTENSE THROUGH
THE LATE AFTERNOON AND EVENING HOURS. A SEVERE THUNDERSTORM WATCH
WILL REMAIN IN EFFECT THROUGH 9 PM. A LOT OF POTENTIAL IF STORMS
CAN DEVELOP...WITH SPC ANALYZED CAPE OF 3000 J/KG OVER THE FAR
EASTERN PLAINS. SO...IF STORMS CAN GET GOING...LOOK FOR CONTINUED
THREATS OF HEAVY RAIN...GUSTY WINDS...LIGHTNING AND LARGE HAIL. THE
MOST WIDESPREAD CLUSTER ACTIVITY SHOULD LIKELY DEVELOP ON THE PLAINS
EAST OF THE I-25 CORRIDOR OUT TOWARD KANSAS.
TOMORROW...LOOKS DRIER OVERALL...WITH MOST OF THE ACTIVITY PUSHED
OFF TO FAR EASTERN PARTS OF THE FORECAST AREA. LOW LEVEL MOISTURE
WILL STILL BE GOOD OUT THERE...WITH LESS MOISTURE TO WORK WITH
FARTHER WEST. STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO
SEVERE...WITH SIMILAR THREATS AS THE PAST COUPLE DAYS. BUT...ALL
AND ALL...PROBABLY A DRIER DAY FOR MOST...WITH LESS ACTIVITY THAN
RECENT DAYS.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 348 PM MDT WED JUN 25 2014
...WARMER AND DRIER PATTERN DEVELOPING FOR THE WEEKEND...
THURSDAY NIGHT-FRIDAY NIGHT...INCREASING WEST TO SOUTHWEST FLOW
ALOFT PROGGED ACROSS THE REGION THURSDAY NIGHT AS A BROAD UPPER
TROUGH TRANSLATES ACROSS THE INTERMOUNTAIN WEST...WITH THE BROAD
TROUGH CONTINUING ACROSS THE ROCKIES THROUGH THE DAY FRIDAY AND INTO
THE HIGH PLAINS FRIDAY NIGHT. DRIER WESTERLY FLOW HELPS MIX OUT DRY
LINE INTO THE FAR EASTERN PLAINS THURSDAY NIGHT WITH A FEW STRONG TO
SEVERE STORMS POSSIBLE THURSDAY EVENING. LATEST MODELS A TAD DEEPER
AND FURTHER SOUTH WITH THE PASSING TROUGH AND ARE INDICATING ENOUGH
MOISTURE TO WORK WITH ASSOCIATED UVV TO SUPPORT ISOLATED TO
SCATTERED STORMS ACROSS THE AREA ONCE AGAIN ON FRIDAY...WITH BEST
COVERAGE ACROSS THE NORTHERN AND CENTRAL MTS. MOST OF THE CONVECTION
ACROSS THE AREA LOOKS TO BE HIGHER BASED WITH THE DRIER WESTERLY
FLOW ALOFT. HOWEVER...WITH LEE TROUGHING AHEAD OF THE SYSTEM
BRINGING LOW LEVEL MOISTURE BACK ACROSS THE EASTERN PLAINS...ALONG
WITH INCREASED SHEAR ALOFT...COULD SEE A FEW STRONGER STORMS ACROSS
THE PALMER DVD AND BACK ACROSS THE FAR SE PLAINS FRIDAY AFTERNOON
AND EVENING.
SATURDAY-SUNDAY...SUBSIDENCE BEHIND PASSING WAVE AND CONTINUED DRY
WESTERLY FLOW ALOFT LOOKS TO KEEP MOST OF THE CONVECTION AT BAY ON
SATURDAY...THOUGH CANT RULE OUT A FEW STORMS ACROSS THE FAR SE
PLAINS. DRY WESTERLY FLOW ACROSS THE AREA ON SUNDAY LOOKS TO KEEP
DRY...WARM AND BREEZY WEATHER ACROSS THE AREA WITH TEMPERATURES
WARMING BACK TO ABOVE SEASONAL AVERAGES THROUGH THE PERIOD.
CONCEPTUALLY...WEATHER PATTERN SUGGESTS POSSIBLE FIRE WEATHER
CONCERNS...MAINLY ACROSS WESTERN PORTIONS OF THE AREA WHICH HAVE NOT
RECEIVED MUCH RAINFALL OVER THE PAST FEW WEEKS.
MONDAY-WEDNESDAY...MODELS CONTINUE TO HINT AT POSSIBLE START OF THE
SW MONSOON AT THE TAIL END OF THE PERIOD AND BEYOND...AS A BROAD
UPPER HIGH BUILDS ACROSS THE SOUTHERN TIER AND INTO THE
INTERMOUNTAIN WEST....OWNING TO INCREASING AVAILABLE MOISTURE WITHIN
WEAK SOUTH TO SOUTHEAST MID LEVEL FLOW ACROSS THE REGION. THIS WILL
LEAD TO A SLOW INCREASE IN AFTERNOON AND EVENING STORM COVERAGE
ACROSS THE AREA INTO THE MIDDLE OF NEXT WEEK WITH AT OR ABOVE
SEASONAL TEMPERATURES CONTINUING THROUGH THE PERIOD.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 348 PM MDT WED JUN 25 2014
MAIN CONCERN WILL AGAIN BE THE THREAT FOR THUNDERSTORMS THIS EVENING
AT KCOS AND KPUB...GENERALLY THROUGH ABOUT 01Z. LOCALIZED HEAVY
RAIN AND SOME GUSTY WINDS WILL BE THE MAIN IMPACT...ALONG WITH
POSSIBLY SOME HAIL IN THE STRONGEST CELLS. STORMS SHOULD MOVE
STEADILY EASTWARD ACROSS THE SOUTHEAST COLORADO PLAINS THROUGH THE
EVENING WITH TAF SITES SHOULD REMAIN VFR THROUGH TONIGHT.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...LW
LONG TERM....MW
AVIATION.....LW
Hazardous weather outlook, Jun 25, 9:50 AM MST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1050 AM MDT WED JUN 25 2014
COZ058>089-093>099-261700-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1050 AM MDT WED JUN 25 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY OVER THE
MOUNTAINS...SPREADING EASTWARD ONTO THE PLAINS DURING THE LATE
AFTERNOON AND EARLY EVENING TIME PERIOD. ALL STORMS WILL BE
CAPABLE OF PRODUCING HAIL...GUSTY WINDS AND FREQUENT CLOUD TO
GROUND LIGHTNING. EAST OF INTERSTATE 25...A FEW STORMS THIS
AFTERNOON THROUGH EARLY EVENING WILL LIKELY BECOME SEVERE...AND BE
CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60
MPH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE OVER THE FAR
EASTERN PLAINS ON THURSDAY...MAINLY EAST OF A LA JUNTA TO KIM
LINE. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.
ALL STORMS WILL BE CAPABLE OF PRODUCING DANGEROUS CLOUD TO GROUND
LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE OVER ALL OF SOUTHEAST COLORADO THIS AFTERNOON AND
EVENING.
50/50
In the hours before
Local storm report, Jun 25, 2:06 PM MST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 14 NNE WALSENBURG 37.80N 104.66W
06/25/2014 M1.00 INCH HUERFANO CO TRAINED SPOTTER
&&
KLTLocal storm report, Jun 25, 2:19 PM MST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
319 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 14 NNE WALSENBURG 37.80N 104.66W
06/25/2014 M1.00 INCH HUERFANO CO TRAINED SPOTTER
0143 PM HAIL 13 NNE WALSENBURG 37.78N 104.66W
06/25/2014 M1.00 INCH HUERFANO CO TRAINED SPOTTER
&&
MNSpecial weather statement, Jun 25, 2:50 PM MST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
350 PM MDT WED JUN 25 2014
COZ086-252215-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
350 PM MDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 415
PM MDT...
AT 350 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF PUEBLO RESERVOIR...OR 15 MILES
SOUTHWEST OF PUEBLO...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLORADO CITY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3797 10488 3816 10487 3820 10448 3793 10450
TIME...MOT...LOC 2150Z 270DEG 16KT 3808 10478
KT
Special weather statement, Jun 25, 3:20 PM MST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
420 PM MDT WED JUN 25 2014
COZ086-089-252245-
CROWLEY COUNTY CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
420 PM MDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CROWLEY AND NORTHEASTERN
PUEBLO COUNTIES UNTIL 445 PM MDT...
AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PUEBLO DEPOT...OR 18 MILES EAST OF PUEBLO...
MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BOONE...PUEBLO DEPOT AND AVONDALE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3819 10436 3852 10435 3852 10393 3818 10394
TIME...MOT...LOC 2220Z 263DEG 18KT 3830 10428
KT
Special weather statement, Jun 25, 3:29 PM MST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
429 PM MDT WED JUN 25 2014
COZ087-088-093-094-097-099-260000-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
429 PM MDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS...
SOUTHERN OTERO...EAST CENTRAL HUERFANO...NORTHWESTERN BACA AND
SOUTHWESTERN BENT COUNTIES UNTIL 600 PM MDT...
AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS DEVELOPING NEAR TYRONE AND 11 MILES TO THE
NORTHEAST OF AGUILAR...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AGUILAR...KIM...THATCHER...MODEL...DELHI AND TYRONE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3735 10466 3769 10464 3772 10307 3714 10309
TIME...MOT...LOC 2229Z 273DEG 18KT 3750 10415
Special weather statement, Jun 25, 3:39 PM MST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT WED JUN 25 2014
COZ086>088-093-094-260000-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
439 PM MDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS...
SOUTHWESTERN OTERO...NORTHEASTERN HUERFANO AND SOUTHEASTERN PUEBLO
COUNTIES UNTIL 600 PM MDT...
AT 439 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM 13 MILES NORTH OF WALSENBURG...OR 31 MILES SOUTH OF
PUEBLO...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DELHI...TIMPAS AND COLORADO CITY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3769 10487 3795 10482 3792 10377 3756 10377
TIME...MOT...LOC 2239Z 276DEG 30KT 3783 10475
Wildfire, Canon City Vicinity / Eastern Fremont County
- When
- June 25, 4:15 PM MST to June 30, 11:59 PM MST
- Where
- Canon City Vicinity / Eastern Fremont County forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 38.488, -105.323 (the zone’s center; the record gives no point)
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, June 25, 2014$267,000 · 1.5 in hail · 15 events
- Flash Flood in Pennsylvania, June 25 to 26, 2014$500,000 · 1 event
- Heavy Rain in Oregon, June 25, 2014$140,000 · 1 event
- Hail and Damaging Winds in Michigan, June 25, 2014$110,000 · 1.75 in hail · 4 events
- Flash Flooding in New York, June 25, 2014$80,000 · 5 events
- Flash Flooding and Damaging Winds in New York, June 25, 2014$21,000 · 50 kt wind · 27 events
- Hail in South Dakota, June 25, 2014$50,000 · 2.25 in hail · 5 events
- Tornado and Flash Flood in Texas, June 25, 2014$50,000 · EF0 · 2 events
- Flash Flood in New York, June 25, 2014$50,000 · 1 event
- Flash Flood in Massachusetts, June 25 to 26, 2014$50,000 · 1 event
- Lightning Strike in Wyoming, June 25, 20144 injured · 1 event
- Tornado and Hail in Wyoming, June 25, 2014$10,000 · EF1 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 517634.